Mathematical Research Letters

Volume 17 (2010)

Number 3

A Calderón Zygmund decomposition for multiple frequencies and an application to an extension of a Lemma of Bourgain

Pages: 529 – 545

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n3.a11

Authors

Fedor Nazarov (University of Wisconsin, Madison)

Richard Oberlin (University of Califoria, Los Angeles)

Christoph Thiele (University of Califoria, Los Angeles)

Abstract

We introduce a Calderón Zygmund decomposition such that the bad function has vanishing integral against a number of pure frequencies. Then we prove a variation norm variant of a maximal inequality for several frequencies due to Bourgain. To obtain the full range of $L^p$ estimates we apply the multi frequency Calderón Zygmund decomposition.

Full Text (PDF format)